# SDR AALA202510214964

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 49,061 hours, 19,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 28 OVERHEAD EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT 208WL AND ACCOMPLISED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
